# SDR DHL2007740545

- Difficulty date: June 6, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 950D BETWEEN STR27L AND STR 29R RT FWD SIDE OF FRAME HAS FLANGE WITH CORROSION SEVERAL PLACES.  REMOVED CORROSION AT FRAME BS 950D BETWEEN STR29R AND 28R ORIGINAL MAT .071" MAT LOSS .036" MAT REMAINING .035" FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1 AND 53-10-2 FIG 5.  CUT OUT DAMAGED AREA APPROX DIM 6" BY 2" AT FRAME 950D BETWEEN STR 29R TRU 28R IAW B727 SRM 53-10-4 FIG 15.  FAB SHEAR TIE REPAIR FROM P/N 7075T6 .080" PO NR 9004670 APPROX DIM 6" BY 2" IAW B727 SRM 53-10-4 FIG 15 AND 51-20-1 FIG 7.  INSTALLED SHEAR TIE REPAIR AT FRAME BS 950D BETWEEN STR 29R AND 28R IAW B727 SRM 53-10-4 FIG 15 AND 51-30-2.
